Accessibility navigation


Right inverses of Lévy processes

Doney, R. and Savov, M. (2010) Right inverses of Lévy processes. Annals of Probability, 38 (4). pp. 1390-1400. ISSN 0091-1798

Full text not archived in this repository.

To link to this article DOI: 10.1214/09-AOP515


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:29112
Publisher:Institute of Mathematical Statistics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation